# SDR 99UAL900093

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLACK SMOKE WAS OBSERVED COMING FROM NR 1 ENGINE. *S/D* THIS WAS A NEW ENGINE INSTALLATION.  POSSIBLE RESIDUAL OIL IN THE EXHAUST PATH.  NO CONFIRMED SMELLS NOTED IN CABIN.  NO FUEL, OIL, OR HYDRAULIC LEAKS FOUND.  NO OIL OR CARBON STREAKING IN THE EXHAUST.  NO LEAKS FROM THE HYDRAULIC SYSTEM.  NO LEAKS FROM THE WING AND PYLON AREA.  ACCOMPLISHED ENGINE RUN TO 84 PERCENT N1 FOR 5 MINUTES THEN UP TO 87.5 PERCENT N1, OPS CHECK OK.  NO OIL QUANTITY LOSS AFTER THE ENGINE RUN.  NO REPEAT EVENTS NOTED.
